I am a 32 year old female and for a year now I have been having heart problems. It started out that I would have skipped beats almost continually for anywhere to 5 minutes to 45 minutes, and sometimes this would happen a couple of times a day. I went to the ER twice for this, they told me it looked like SVT and told me to rub my neck when it happened, but it seemed these episodes would happen for no reason, and if I exerted even just the littlest bit of energy it would trigger these episodes. Finally I stopped having this problem and got a new problem, heart palpitations. Once before I had a bout of palpitations when I got pregnant with my second child, it lasted a few days and never happened again, now it haunts me. My doctor says it is stress, but that it what they always say when they don't want to mess with you. My doctor put me on Verapamil and Metropolol because a 2 day holter monitor test showed tachycardia with my highest rate at 170 bmp and lowest at 56bpm but said my beats were normal just fast, it also showed PAC's and PVC's. The medicine has helped some. Sometimes I go weeks with nothing feeling fine, then out of the blue I have days or weeks when I have them all day, and it seems when I have them my heart beats faster and harder, and I am not feeling stressed out until this happens. 2 cardiologists have refused to see me because they say there is nothing wrong. Also alot of times when these palpitations happen I am having bad hot flashes, as a matter of fact I have hot flashes all month long these days. My questions are: What is wrong with me? (any clues), Could this be hormones even though I have regular periods? Could there be better more effective medications I could be taking? I have also been diagnosed with high blood pressure, any connection to any of this?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?